# SDR USAA2009081792145

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 84,966 hours, 31,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3003
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DVI - MAJOR REPAIR - DISBONDING SURFACE ON LEFT WING NR 5 SLAT UPPER SURFACE LEADING EDGE WEDGE AT PREVIOUS REPAIR LOCATION BETWEEN ISS152 TO ISS169.  REPAIRED LEFT WING NR 5 SLAT UPPER SURFACE LEADING EDGE WEDGE BETWEEN ISS152 TO ISS169 IAW B757 SRM 51-70-10.
